# SDR DALA2025082606329

- Difficulty date: August 20, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 121,934 hours, 18,170 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Range
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START THE L FWD ENTRY DOOR EICAS AND OVERHEAD LIGHT ILLUMINATED. FA SAID SLIDE LIGHT WAS FLASHING ON DOOR.   FOUND DOOR CLOSED SENSOR S194 TARGET OUT OF RANGE. ADJUSTED S194 . NO ADJUSTMENT REQUIRED FOR S195. REFERENCE AMM TASK 52-71-00 (7075034)
